MAUDE Adverse Event Report: ARTHREX, INC. ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM; POLYETHYLENE SYNTHETIC SUTURE
Model Number ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-1288qt-100 acl fibertags suture disassociated from the needle.This occurred during an acl reconstruction on (b)(6) 2023, no fragments entered the patient and the was a slight delay while switching to another ar-1288qt-100 to complete the case.There was no patient effect reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be a user error due to excessive forces shortening the suture strands.

Brand Name
ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17577716
Report Number1220246-2023-07575
Device Sequence Number15553713
Product Code GAT
UDI-Device Identifier00888867344716
UDI-Public00888867344716
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM
Device Catalogue NumberAR-1288QT-100
Device Lot Number15057455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown